# SDR SWAA2023111420200

- Difficulty date: November 10, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 23,573 hours, 11,559 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING OUTBOARD AFT FLAP LOWER SKIN HAS DELAMINATION ON THE INBOARD EDGE. APPROXIMATELY 30 WIDE AND 12 LONG<[01] ADDED MEASUREMENTS.;[02] REMOVED AND REPLACED THE LH OTBD AFT FLAP IAW AMM 27-51-21-400-801 UP TO STEP 3.G. NO SAFETIES INSTALLED;[03] VERIFIED RII OF INSTALL OF LH OTBD AFT FLAP IAW AMM 27-51-21-400-801 UP TO AND INCLUDING STEP 3.F.(5)(G) ALL HARDWEAR REQUIRES SAFTIES AND TOOLING S/N NEEDS TO BE ADDED.;[04] COMPLETED INSTALLATION AND RIGGING OF THE LH OTBD AFT FLAP IAW AMM 27-51-21.;[05] ACCOMPLISHED RII OF INSTALLATION OF LEFT WING OTBD AFT TE FLAP IAW AMM 27-51-21.
